American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[2] Michael Sever. Exchange of conserved quantities in nonhyperbolic systems---An example. Proc. Amer. Math. Soc. 129 (2001) 3671-3681. MR 1860502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tai Ping Liu. Invariants and asymptotic behavior of solutions of a conservation law . Proc. Amer. Math. Soc. 71 (1978) 227-231. MR 500495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1